Groups with minimal conditions related to finiteness properties on conjugacy classes
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), pp. 79-84.
@article{RSMUP_1989__81__79_0,
     author = {Otal, Javier and Pe\~na, Juan Manuel},
     title = {Groups with minimal conditions related to finiteness properties on conjugacy classes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {79--84},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     mrnumber = {1020187},
     zbl = {0684.20026},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__79_0/}
}
TY  - JOUR
AU  - Otal, Javier
AU  - Peña, Juan Manuel
TI  - Groups with minimal conditions related to finiteness properties on conjugacy classes
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1989
SP  - 79
EP  - 84
VL  - 81
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1989__81__79_0/
LA  - en
ID  - RSMUP_1989__81__79_0
ER  - 
%0 Journal Article
%A Otal, Javier
%A Peña, Juan Manuel
%T Groups with minimal conditions related to finiteness properties on conjugacy classes
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1989
%P 79-84
%V 81
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1989__81__79_0/
%G en
%F RSMUP_1989__81__79_0
Otal, Javier; Peña, Juan Manuel. Groups with minimal conditions related to finiteness properties on conjugacy classes. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), pp. 79-84. http://www.numdam.org/item/RSMUP_1989__81__79_0/

[1] J. Alcazar - J. OTAL, Sylow subgroups of groups with Cernikov conjugacy classes, J. Algebra, 110 (1987), pp. 507-513. | MR | Zbl

[2] V.V. Belyaev, Groups of Miller-Moreno type, Siberian Math. J., 19 (1978), pp. 350-360. | MR | Zbl

[3] V.V. Belyaev - N.F. Sesekin, Infinite groups of Miller-Moreno type, Acta Math. Acad. Hungar., 26 (1975), pp. 369-376. | MR | Zbl

[4] B. Bruno - R. E. PHILLIPS, Minimal non FC-groups, Abstracts Amer. Math. Soc., 2 (1980), p. 565.

[5] B. Bruno - R. E. PHILLIPS, On minimal conditions related to Miller-Moreno type groups, Rend. Sem. Mat. Univ. Padova, 69 (1983), pp. 153-168. | Numdam | MR | Zbl

[6] O.H. Kegel - B. A. F. WEHRFRUTZ, Locally finite groups, North Holland, Amsterdam (1973). | Zbl

[7] A. Yu. OL'SANSKII, Infinite groups with cyclic subgroups, Soviet Math. Dokl., 20 (1979), pp. 343-346. | Zbl

[8] J. Otal - J. M. PEÑA, Minimal non CC-groups, Comm. Algebra, 16 (1988), pp. 1231-1242. | MR | Zbl

[9] J. Otal - J. M. PEÑA, Groups in which every proper subgroup is Cernikov-by-nilpotent or nilpotent-by-Cernikov, Arch. Math., 51 (1988), pp. 193-197. | MR | Zbl

[10] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Springer-Verlag, Berlin (1972). | Zbl

[11] M.J. Tomkinson, FC-groups, Pitman, London (1984). | MR | Zbl